Could the medicine lisinopril cause respitory problems for someone with copd?

Lisinopril. Per se it should not cause shortness of breath, but one of the annoying side effect of lisinoprilper is persistent cough, in that case you may have to stop the medicine.
Not Typically. Lisinopril can cause cough that can occur at any time while taking the drug - otherwise it is quite safe for COPD patients.

Related Questions

I'm wondering can the medicine lisinopril cause respitory problems for someone with copd?

Cough. About 1 in 10 people will cough incessantly with it - if that occurs, it must be stopped. Read more...
Ace and Copd. Lisinopril is an BP medication considered to be a vasodilator. Classified as an ACE( angiotensin converting enzyme inhibitor). Very good for BP control. Side effects of this medication have to do with Coughing, angioedema and if sensitive to type of product, anaphylaxis. Risk of side effects is not increased due to COPD. Alternative medicines are the ARB's, angiotensin receptor blockers. Read more...